# SDR USAA2012072000017

- Difficulty date: July 14, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 44,740 hours, 16,611 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367160100000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 231KF BETWEEN FR24 TO FR28 & BETWEEN Y254 TO -Y254.  REPLACED FLOOR PANEL 231KF IAW A320 SRM 53-02-00 & IRM 9701 REV G.
